Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Generalized Chebyshev interpolation and its application to automatic quadrature

Authors: Takemitsu Hasegawa, Tatsuo Torii and Ichizo Ninomiya
Journal: Math. Comp. 41 (1983), 537-553
MSC: Primary 65D32; Secondary 41A55, 65D05
Corrigendum: Math. Comp. 47 (1986), 385.
MathSciNet review: 717701
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A generalized Chebyshev interpolation procedure increasing a fixed number of sample points at a time is developed and analyzed. It is incorporated into an efficient automatic quadrature scheme of Clenshaw-Curtis type. Numerical examples indicate that the present method is efficient not only for well-behaved functions but for those with discontinuous low order derivatives by virtue of adequate error estimation as well as saving of sample points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32, 41A55, 65D05

Retrieve articles in all journals with MSC: 65D32, 41A55, 65D05

Additional Information

Keywords: Chebyshev interpolation, approximate integration, Clenshaw-Curtis scheme, automatic quadrature
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society